# SDR DL72W991428

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK B-1, O/B SPAR STIFFENER CRACKED AT NR 3 SLAT I/B TRACK.  REPLACED STIFFENER PER M/M 57-20-21                                                                                                                  .
